# SDR DALA2025011600383

- Difficulty date: January 15, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 73,749 hours, 24,241 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Leaf Spring
- Condition: Weak
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 INITIAL INSPECTION IN REFERENCE AMDS 2561-01257-01F: FORW GIRT BAT LEAFT SPRING DOES NOT RETAIN THE SLIDER ON DOOR R4 AT CPAX. CORRECTIVE ACTION: SUMMARY OF NRC 00039: GIRT BAR WAS REPLACED PER AMDS 2561-01257- 01F & VERIFIED PER B757-300 AIPC 52-11-40-01A. TEST OK. (0762910)
